RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 2, Pages 231–261 (Mi msb6158)  

This article is cited in 1 scientific paper (total in 2 paper)

On the consistency of certain logical calculus

P. S. Novikoff


Full text: PDF file (2119 kB)

Bibliographic databases:
Received: 15.05.1941
Language:

Citation: P. S. Novikoff, “On the consistency of certain logical calculus”, Rec. Math. [Mat. Sbornik] N.S., 12(54):2 (1943), 231–261

Citation in format AMSBIB
\Bibitem{Nov43}
\by P.~S.~Novikoff
\paper On the consistency of certain logical calculus
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 2
\pages 231--261
\mathnet{http://mi.mathnet.ru/msb6158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9754}
\zmath{https://zbmath.org/?q=an:0060.02102}


Linking options:
  • http://mi.mathnet.ru/eng/msb6158
  • http://mi.mathnet.ru/eng/msb/v54/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “On the centenary of the birth of Petr Sergeevich Novikov”, Russian Math. Surveys, 56:4 (2001), 793–802  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. D. Zaslavsky, “Fuzzy constructive logic”, J. Math. Sci. (N. Y.), 158:5 (2009), 677–688  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:357
    Full text:139

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019